# SDR HEEA060774

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000298901
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HELIPILOT WOULD NOT ENGAGE.  CAUSES SAS AND ATT LIGHTS TO STAY ILLUMINATED.
